# SDR SIMA200613202

- Difficulty date: May 7, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LGA - FLT 4730 - ODOR IN CABIN WITH ANTI-ICE ON.  APU MEL`D.  MAINTENANCE PERFORMED OPS CHECKS OF THE APU WITH AIR ON AND OFF, WITH HOT AND COLD SETTINGS AND FOUND NO PRESENCE OF ANY ODOR.  MEL RESTORED IAW EMB-135, AMM 30-00-00.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
